MathSciNet Relay Station
MathSciNet bibliographic data
MR1325866 (96d:11109) 11R04 (11R11 11Y40)
Daberkow, M.; Pohst, M. On integral bases in relative quadratic extensions. Math. Comp. 65 (1996), no. 213, 319–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement